sexologist-icon
Redagest tablet
Hello, We are planning for a baby and when i visited doctor, she has given me folic acid tablet along with redagest tablet(progesterone tablet) and told to wear in from 16th day of my cycle. But i feel little dizzy after wearing it. Is it ok to continue it? Please guide
78 Views v

Answers (0)

Like the answers? Consult privately with the doctor of your choice

Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.